Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A proof that every Banach space is subreflexive


Authors: Errett Bishop and R. R. Phelps
Journal: Bull. Amer. Math. Soc. 67 (1961), 97-98
DOI: https://doi.org/10.1090/S0002-9904-1961-10514-4
MathSciNet review: 0123174
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. R. Phelps, Subreflexive normed linear spaces, Arch. Math. vol. 8 (1957) p. 444-450. MR 99588
  • 2. R. R. Phelps, A representation theorem for bounded convex sets, Proc. Amer. Math. Soc., to appear. MR 123172


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10514-4

American Mathematical Society